# SDR ASAA2017041620472

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 32,774 hours, 9,822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE AFTER LANDING.  ACFT GROUNDED. ACCOMPLISHED RESET PROCEDURE IAW QRH. FMC OPS RESTORED NORMAL.
